English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/15741
Compartir / Impacto:
Estadísticas
Add this article to your Mendeley library MendeleyBASE
Citado 0 veces en Web of Knowledge®  |  Ver citas en Google académico
Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Título

Manifolds modelled over free modules over the double numbers

AutorGadea, Pedro M. ; Grifone, J.; Muñoz Masqué, Jaime
Palabras claveB-analyticity
Equidimensional supplementary foliations
B-holomorphy
Manifolds over the double numbers
Fecha de publicaciónago-2003
EditorSpringer
CitaciónActa Mathematica Hungarica 100(3): 187-203 (2003)
ResumenManifolds over the algebra of double numbers, which include the case of manifolds equipped with a pair of equidimensional supplementary foliations, are studied. To this end, B-holomorphic functions and B-analytic functions on B^n, where B denotes the algebra of double numbers, are defined and studied.
Descripción17 pages.-- MSC2000 codes: Primary 30G35; Secondary 26E05, 16P10.-- The revised version was published online in June 2006 with corrections to the Cover Date.
Versión del editorhttp://dx.doi.org/10.1023/A:1025037325005
URIhttp://hdl.handle.net/10261/15741
DOI10.1023/A:1025037325005
ISSN0236-5294 (Print)
1588-2632 (Online)
Aparece en las colecciones: (ICMAT) Artículos
(IFA) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
HungaricaGGM.PDF195,47 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 



NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.